Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What could be the possible diagnosis for migraine with heart problem and are there any alternative medicine for sibelium ?

hello doctor , i have a migraine since high school, i am now 19 years old, my weight is 56 kilo and 5 5 in height. My doctor before prescribed sibelium 10 mg but it was phased out now in pharmacies. I m having severe headache for 5 consecutive days already lasting for 6- 12 hours and can t get myself to sleep. My last head ct was 6 years ago with a normal result. I have a heart problem since birth . My heart has a difficulty in pumping activity. what could be the possible diagnosis for this? Can the heart problem be a factor? what could be the replacement for sibelium? thanks
Asked On : Thu, 16 Jun 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you can take tab.atenolol but as you are also having heart problem,you should take it only after consultig cardiologist.
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor